Academic Journals Database
Disseminating quality controlled scientific knowledge

Fluctuation limit theorems for age-dependent critical binary branching systems

ADD TO MY LIST
 
Author(s): López-Mimbela José Alfredo | Murillo-Salas Antonio

Journal: ESAIM : Proceedings
ISSN 1270-900X

Volume: 31;
Start page: 55;
Date: 2011;
Original page

ABSTRACT
We consider an age-dependent branching particle system in ℝd, where the particles are subject to α-stable migration (0 
Affiliate Program     

Tango Rapperswil
Tango Rapperswil